Title

Distance Matrices and Ridge Function Interpolation

Abstract

A geometric characterization is given for a collection of points in ℝd to produce a singular l1 -distance matrix. Some quantitative results are established in terms of "characteristic matrices". The results in this paper generalize those of Dyn, Light and Cheney and have application to ridge function interpolation.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.4153/cjm-1993-074-9

Keywords

41A05, 41A63

Publication Date

1993

Recommended Citation

Reid, Les, and Xingping Sun. "Distance matrices and ridge function interpolation." Canadian journal of mathematics 45, no. 6 (1993): 1313-1323.

Journal Title

Canadian journal of mathematics

Share

COinS